Marcel Nutz

Marcel Nutz

Department of Statistics
Room 910 SSW
1255 Amsterdam Avenue
New York, NY 10027
Phone (+1) 212-854-5165

Department of Mathematics
Room 618 Math
2990 Broadway
New York, NY 10027
Phone (+1) 212-851-9307

mnutz@columbia.edu

Photo credit: Sara Kerens
Marcel obtained his PhD from ETH Zurich and joined Columbia in 2011. His research focuses on mathematical finance, probability theory and stochastic optimal control. Support by an Alfred P. Sloan Fellowship and NSF Grants DMS-1512900 and DMS-1208985 is gratefully acknowledged.


Links

Seminars: Mathematical Finance, Probability, Applied Probability and Risk, Statistics
Conferences: Berkeley-Columbia, Columbia-Jafee, Bachelier, Systemic Risk, SPT
ArXiv page
Google Scholar page
CV

Teaching

Spring 2016: on sabbatical
Fall 2015: Probability I (Stat G6501)

Publications and Preprints

M. Beiglb÷ck, M. Nutz, N. Touzi:
Complete Duality for Martingale Optimal Transport on the Line
Annals of Probability, accepted modulo revision, 2015 [PDF, arXiv]

A. Neufeld, M. Nutz:
Robust Utility Maximization with LÚvy Processes
Mathematical Finance, forthcoming [PDF, arXiv]

B. Bouchard, M. Nutz:
Consistent Price Systems under Model Uncertainty
Finance & Stochastics, forthcoming [PDF, arXiv, DOI]

S. Biagini, B. Bouchard, C. Kardaras, M. Nutz:
Robust Fundamental Theorem for Continuous Processes
Mathematical Finance, forthcoming [PDF, arXiv, DOI]

A. Neufeld, M. Nutz:
Nonlinear LÚvy Processes and their Characteristics
Transactions of the American Mathematical Society, forthcoming [PDF, arXiv]

B. Bouchard, M. Nutz:
Stochastic Target Games and Dynamic Programming via Regularized Viscosity Solutions
Mathematics of Operations Research, Vol. 41, No. 1, pp. 109-124, 2016 [PDF, arXiv, DOI]

M. Nutz:
Utility Maximization under Model Uncertainty in Discrete Time
Mathematical Finance, Vol. 26, No. 2, pp. 252-268, 2016 [PDF, arXiv, DOI]

M. Nutz:
Robust Superhedging with Jumps and Diffusion
Stochastic Processes and their Applications,  Vol. 125, No. 12, pp. 4543-4555, 2015 [PDF, arXiv, DOI]

B. Bouchard, M. Nutz:
Arbitrage and Duality in Nondominated Discrete-Time Models
Annals of Applied Probability, Vol. 25, No. 2, pp. 823-859, 2015 [PDF, arXiv, DOI]

M. Nutz, J. Zhang:
Optimal Stopping under Adverse Nonlinear Expectation and Related Games
Annals of Applied Probability, Vol. 25, No. 5, pp. 2503-2534, 2015 [PDF, arXiv, DOI]

M. Beiglb÷ck, M. Nutz:
Martingale Inequalities and Deterministic Counterparts
Electronic Journal of Probability, Vol. 19, No. 95, pp. 1-15, 2014 [PDF, arXiv, DOI]

A. Neufeld, M. Nutz:
Measurability of Semimartingale Characteristics with Respect to the Probability Law
Stochastic Processes and their Applications, Vol. 124, No. 11, pp. 3819-3845, 2014 [PDF, arXiv, DOI]

M. Nutz:
Superreplication under Model Uncertainty in Discrete Time
Finance & Stochastics, Vol. 18, No. 4, pp. 791-803, 2014 [PDF, arXiv, DOI]

B. Bouchard, L. Moreau, M. Nutz:
Stochastic Target Games with Controlled Loss
Annals of Applied Probability, Vol. 24, No. 3, pp. 899-934, 2014 [PDF, arXiv, DOI]

A. Neufeld, M. Nutz:
Superreplication under Volatility Uncertainty for Measurable Claims
Electronic Journal of Probability, Vol. 18, No. 48, pp. 1-14, 2013 [PDF, arXiv, DOI]

M. Nutz, R. van Handel:
Constructing Sublinear Expectations on Path Space
Stochastic Processes and their Applications, Vol. 123, No. 8, pp. 3100-3121, 2013 [PDF, arXiv, DOI]

M. Nutz:
Random G-Expectations
Annals of Applied Probability, Vol. 23, No. 5, pp. 1755-1777, 2013 [PDF, arXiv, DOI]

M. Nutz:
Pathwise Construction of Stochastic Integrals
Electronic Communications in Probability, Vol. 17, No. 24, pp. 1-7, 2012 [PDF, arXiv, DOI]

M. Nutz:
A Quasi-Sure Approach to the Control of Non-Markovian Stochastic Differential Equations
Electronic Journal of Probability, Vol. 17, No. 23, pp. 1-23, 2012 [PDF, arXiv, DOI]

B. Bouchard, M. Nutz:
Weak Dynamic Programming for Generalized State Constraints
SIAM Journal on Control and Optimization, Vol. 50, No. 6, pp. 3344-3373, 2012 [PDF, arXiv, DOI]

Y. Dolinsky, M. Nutz, H.M. Soner:
Weak Approximation of G-Expectations
Stochastic Processes and their Applications, Vol. 122, No. 2, pp. 664-675, 2012 [PDF, arXiv, DOI]

M. Nutz, H.M. Soner:
Superhedging and Dynamic Risk Measures under Volatility Uncertainty
SIAM Journal on Control and Optimization, Vol. 50, No. 4, pp. 2065-2089, 2012 [PDF, arXiv, DOI]

M. Nutz:
Risk Aversion Asymptotics for Power Utility Maximization
Probability Theory and Related Fields, Vol. 152, No. 3-4, pp. 703-749, 2012 [PDF, arXiv, DOI]

M. Nutz:
Power Utility Maximization in Constrained Exponential LÚvy Models
Mathematical Finance, Vol. 22, No. 4, pp. 690-709, 2012 [PDF, arXiv, DOI]

M. Nutz:
The Bellman Equation for Power Utility Maximization with Semimartingales
Annals of Applied Probability, Vol. 22, No. 1, pp. 363-406, 2012 [PDF, arXiv, DOI]

J. Muhle-Karbe, M. Nutz:
Small-Time Asymptotics of Option Prices and First Absolute Moments
Journal of Applied Probability, Vol. 48, No. 4, pp. 1003-1020, 2011 [PDF, arXiv, DOI]

M. Nutz:
The Opportunity Process for Optimal Consumption and Investment with Power Utility
Mathematics and Financial Economics, Vol. 3, No. 3, pp. 139-159, 2010 [PDF, arXiv, DOI]

M. Nutz:
Optimal Consumption and Investment with Power Utility
PhD Thesis ETH Zurich, Diss. ETH No. 19272, 2010 [PDF, ETH e-collection]

Last update: April 11, 2016